# SDR FDEA202304140647

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-300
- Aircraft serial: 42709
- Aircraft time: 17,208 hours, 7,047 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 165T010053
- Part serial: 07956
- Condition: Damaged
- Location: Zone 700
- Part time: 9,552 hours, 4,115 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, E
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL LOTS OF VIBRATION ABOVE 130. ON  LANDING ROLL ABOVE 130 SAME VIBRATION. ON  POSTFLIGHT MECHANIC SAID WE HAD #6 TIRE HAD BLOWN.  NO STATUS MESSAGES PERIOD TO SHUTDOWN.   REMOVED & REPLACED #6 MLG TIRE PER AMM 32-45-01-4.   PERFORMED BURST TIRE CONDITIONAL INSPECTION PHASE I PER AMM 05-51-16-2, REFER WRI 57-50/9458, 57-50/9457 FOR DENTS ON TRAILING EDGE FLAP. REMOVED & REPLACED #5 MLG TIRE, REFER TO WRI 32-42/9459.  REMOVED & REPLACED #6 BRAKE, INSPECTED ALL LH MLG BRAKES, NO ABNORMAL FOUND AMM 32-41-08-6-3.  PERFORMED OPERATION TEST OF THE BRAKE / ANTI SKID SYSTEM PER  AMM 32-42-00-5-1. NO ABNOMALITIES FOUND. A/C IS OK FOR SERVICE.
